# SDR YENA200508

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 662 hours, 236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Rt Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT WHITE SLIDE INDICATION NOT PRESENT.  TURNED PIN CLOCKWISE AND BACK TO ORIGINAL POSITION INDICATION NORMAL 25-64-00.
